# SDR AALA202201242519

- Difficulty date: January 22, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A300*
- Aircraft serial: 1481
- Aircraft time: 68,651 hours, 25,977 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS 2L DOOR "ARM" LEVER FOR SLIDE IS LOOSE. SECURED 2L ARMING LEVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-10-00--010/410-001.
